# SDR USAA2015040700005

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 8,440 hours, 3,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND PRESS OF EMER CYLINDER & ACCUMULATOR BOTTLE OF R4 DOOR LOW, IN YELLOW ZONE AT 39F.  SERVICED IAW AMM 52-10-00-614-001.
